Author Topic: Maybe in wasn't in tolerance: added more Valium and need some help  (Read 271 times)

[Buddie]

I've been tapering for close to year, Yowza! and recently was convinec=ed that I had reached some level of tolerance with the Valium that had been added.
I have increased the Valium only 1mg and it's affecting me a lot!  (That is a 25% increase but my doc was suggesting doubling my dose!)
Taking just a .25 more of Valium when I usually dose is throwing me for a loop!  So sedated!  so many weird sxs popping up!
Nausea, worsening tinnitus and without any relief from the sxs that I was hoping for, Chest tightness , general muscle tightness.

I'm continuing to hold my X dose as that seems prudent and I'm so unsure at to what to do with the valium!  I guess I wasn't in tolerance the way I thought.

I'm so unsure of the crossover or substitution protocol and think I was so out of what when I added the valium originally that I didn't have or didn't notice the increase in sxs...
But it does show me that my CNS is very very sensitive at the moment - and I need to find something to soothe it back to a place of stability....

« Last Edit: March 21, 2018, 03:31:47 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #1 on: March 31, 2018, 05:55:36 am »
I've been tapering for close to year, Yowza! and recently was convinec=ed that I had reached some level of tolerance with the Valium that had been added.
I have increased the Valium only 1mg and it's affecting me a lot!  (That is a 25% increase but my doc was suggesting doubling my dose!)
Taking just a .25 more of Valium when I usually dose is throwing me for a loop!  So sedated!  so many weird sxs popping up!
Nausea, worsening tinnitus and without any relief from the sxs that I was hoping for, Chest tightness , general muscle tightness.

I'm continuing to hold my X dose as that seems prudent and I'm so unsure at to what to do with the valium!  I guess I wasn't in tolerance the way I thought.

I'm so unsure of the crossover or substitution protocol and think I was so out of what when I added the valium originally that I didn't have or didn't notice the increase in sxs...
But it does show me that my CNS is very very sensitive at the moment - and I need to find something to soothe it back to a place of stability....
my opinion about "tolerance" i think a lot of people confuse tolerance with adverse effects. but thats just my opinion.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #2 on: March 31, 2018, 04:28:52 pm »
You have a point there hopefree,
I think my body really doesn't like Valium!
 :) [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #3 on: March 31, 2018, 05:20:04 pm »
I've been tapering for close to year, Yowza! and recently was convinec=ed that I had reached some level of tolerance with the Valium that had been added.
I have increased the Valium only 1mg and it's affecting me a lot!  (That is a 25% increase but my doc was suggesting doubling my dose!)
Taking just a .25 more of Valium when I usually dose is throwing me for a loop!  So sedated!  so many weird sxs popping up!
Nausea, worsening tinnitus and without any relief from the sxs that I was hoping for, Chest tightness , general muscle tightness.

I'm continuing to hold my X dose as that seems prudent and I'm so unsure at to what to do with the valium!  I guess I wasn't in tolerance the way I thought.

I'm so unsure of the crossover or substitution protocol and think I was so out of what when I added the valium originally that I didn't have or didn't notice the increase in sxs...
But it does show me that my CNS is very very sensitive at the moment - and I need to find something to soothe it back to a place of stability....

I'm so sorry you're suffering so.  Everyone kept telling me my body would adjust to the v, and it did sort of, not completely, but it was 6 months .....a long time.  I was on a much higher dose than you.  Do you think u can hold on to see if your body adjusts?  I don't mean for 6 months, just maybe a few weeks?  All this is so complicated and makes you feel so bad.  I am still just so shocked at what it's done to us :tickedoff:  I hope u find your answer [...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #4 on: March 31, 2018, 05:53:47 pm »
Thanks [...],
My body did settle down in about ten days, the bewildering thing is that an increase "should" have brought more calm/sedation not an uptick in agitation etc.
But this sure did point me in the direction I am now taking which is a long hold.  If I'm feeling good -- meaning i have some energy to go about a day with some activity in it!  At about the two month point I will probably begin to taper that added 1mg of Valium.  Then hold again for a few months......
My aim with the holding besides stabilizing is to be able to adjust the number of times a day I dose.

At this point I'm thinking I don't really care if I ever get off this stuff all together.  I just want a life!  (yes i know I know... but that sure takes the sprinters gun out of my attitude).
Hope you are doing well
 :smitten: :smitten:
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #5 on: April 18, 2018, 01:08:35 am »
I'm down to a little less than 1.25 V and also understand the long half life of this stuff and what might happen 9 days after my jump?   :crazy:

It's for this reason I'm putting a month between cuts.  More if I want.   :)

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #6 on: April 18, 2018, 01:16:32 am »
sounds like a good plan DeadWood.
I keep hearing that the last bit is tough -- so to go super duper slowly at that point.
 :thumbsup:
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Maybe in wasn't in tolerance: added more Valium and need some help
« Reply #7 on: April 18, 2018, 01:30:52 am »
Yes, and so confusing.  What's real and what is not.    ???

I'm comforted by a slow taper, the time aspect has become near irrelevant now, I can't stand the anticipatory anxiety attached to the thought of the mongrel still sitting in the blocks, waiting.  Eek!   :D

 :smitten:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.